English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 18493421      Online Users : 235
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/16713

Title: Selecting The Last Consecutive Record in a Record Process
Authors: Hsiau, Shoou-Ren
Contributors: 數學系
Keywords: Optimal stopping;Threshold type;Consecutive record;Monotone stopping rule;Record process
Date: 2010-09
Issue Date: 2013-06-05T07:41:25Z
Publisher: Applied Probability Trust
Abstract: Suppose that I1, I2, ⋯ is a sequence of independent Bernoulli random variables with E(In) = λ/(λ + n - 1), n = 1, 2, ⋯. If λ is a positive integer k, {In}n≥1 can be interpreted as a k-record process of a sequence of independent and identically distributed random variables with a common continuous distribution. When In-1I n = 1, we say that a consecutive k-record occurs at time n. It is known that the total number of consecutive k-records is Poisson distributed with mean k. In fact, for general λ > 0, ∑∞n=2 In-1In is Poisson distributed with mean λ. In this paper, we want to find an optimal stopping time τλ which maximizes the probability of stopping at the last n such that I n-1In = 1. We prove that τλ is of threshold type, i.e. there exists a τλ ε ℕ such that τλ = min{n | n ≥ τλ, In-1In = 1}. We show that τλ is increasing in λ and derive an explicit expression for τλ. We also compute the maximum probability Qλ of stopping at the last consecutive record and study the asymptotic behavior of Qλ as λ→∞.
Relation: Advances in Applied Probability, 42(3): 739-760
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
2020101410002.pdf91KbAdobe PDF285View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback